# SDR HAEA00039

- Difficulty date: September 4, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N240TW
- Make and model: Amd FALCON
- Aircraft serial: 40
- Aircraft time: 13,271 hours, 9,680 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 133007
- Part serial: 105
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED KOKC FOR KLRD, LEAVING 5,500 FT CABIN CONTINUED TO CLIMB, DIVERTED TO KADS FOR MAINTENANCE.  REMOVED AND REPLACED CABIN ALTITUDE CONTROLLER, PERFORMED OPERATION CHECKS AND RETURNED AIRCRAFT TO SERVICE.
